Here. Now you don't have to make a fucking thread about it. If you don't feel a big gland, you don't have gyno and it will 100% go away if you lose weight.
Some people just put on weight on unfortunate places. It has something to do with genetics and the hormonal balance in your body. (more estrogen means more fatty tissue around feminine areas but it doesn't necessarily give you real gyno.)
Also, the glandular tissue in gyno should feel like dense fibrous rods, emanating like a in a circle around and beneath the areolae. If you have had abdominal adiposity for many years, you will feel a similar thing near your belly button. Finally, gyno increases the risk of male breast cancer 30-50 fold vs 10 fold thought in 2014. Get it removed if you have it! ( insurance does not cover prophylactic removal, check your provider for the 3-5 criteria needed for coverage.
Source: medbro with gyno
pic related. 26 y/o fyi.
maybe it's a heredity thing but im adopted and dont know my real parents
Breh that looks exactly like me. My dad had gyno so I think it is I deed hereditary and you have it.
What are your lifts btw?
If the med bro is still here maybe he can answer this, but can you have high test and high est? I have like a 1400 total at 230, so pretty muscular but I have gyno and wide hips. Fuck
It depends on individual situation and what does "potato" mean to you.
If you have adhd and you take them, you will feel even more scatterbrain and depressive and numb. Your range of emotions will be limited. No surprise here, because antipsychotics lower dopamine in mesocortical pathway (and people with adhd already have a dopamine deficiency there).
On the other hand, if you have certain types of bipolar, they can level out your manic behavior, and make you more aware of your emotions.
If you have schizophrenia, they can help you control your emotions better. But in both of these cases, they do frequently dumb you down emotionally.
Then there's the fact, that the drug's action depends on it's dose, your metabolism of it.
Though if you are a completely healthy person, depending on the type and dose of antipsychotic, they will make you feel depressive, inattentive and sedated.